On some inequalities analogous to Gruss inequality

J. Pečarić

Matematički Vesnik (1980)

  • Volume: 4(17)(32), Issue: 70, page 196-202
  • ISSN: 0025-5165

How to cite


J. Pečarić. "On some inequalities analogous to Gruss inequality." Matematički Vesnik 4(17)(32).70 (1980): 196-202. <http://eudml.org/doc/259799>.

author = {J. Pečarić},
journal = {Matematički Vesnik},
keywords = {Grüss type inequalities; weighted arithmetic means},
language = {eng},
number = {70},
pages = {196-202},
publisher = {Društvo matematičara Srbije},
title = {On some inequalities analogous to Gruss inequality},
url = {http://eudml.org/doc/259799},
volume = {4(17)(32)},
year = {1980},

AU - J. Pečarić
TI - On some inequalities analogous to Gruss inequality
JO - Matematički Vesnik
PY - 1980
PB - Društvo matematičara Srbije
VL - 4(17)(32)
IS - 70
SP - 196
EP - 202
LA - eng
KW - Grüss type inequalities; weighted arithmetic means
UR - http://eudml.org/doc/259799
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.